# SDR SWAA2019062534056

- Difficulty date: June 11, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737-79P
- Aircraft serial: 29358
- Aircraft time: 43,625 hours, 29,853 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Part number: 182A1500
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3RD VERTICAL STIFFENER CRACKED ON R/H HORIZONTAL STABILIZER INSPAR RIB 120.30.     REPAIRED STIFFENER IAW SRM.
